Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some nonlinear Tauberian theorems


Author: Harry Pollard
Journal: Proc. Amer. Math. Soc. 18 (1967), 399-401
MSC: Primary 40.42
DOI: https://doi.org/10.1090/S0002-9939-1967-0219946-3
MathSciNet review: 0219946
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. P. Boas, Jr., A Tauberian theorem connected with the problem of three bodies, Amer. J. Math. 61 (1939), 161-164. MR 1507368

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.42

Retrieve articles in all journals with MSC: 40.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0219946-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society